# SDR 20001207SH018

- Difficulty date: November 16, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N927AU
- Make and model: Lkheed P3A
- Aircraft serial: 151369
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Will Not Test
- Location: Elt
- Component: Elt, Narco
- Component part number: ELT910
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL TEST OF ELT PER FAR 91.207(S), FOUND G-SWITCH WOULD NOT ACTIVATE.  (X)
